Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Fainted after using a tampon. Why?

I am 20 years old and i just put a tampon in for the first time in a while. I have never put one in. My mom put one in me when i was younger and i was fine. Today i wanted to try it out so i put one in and i thought i put it in right cause there wasn t really any pain but 5 seconds after i stood up from the toilet i felt light headed and i fell to the ground. My immediate thought was to remove the tampon so i did but i still felt like i was going down hill i started to sweat and i knew i was fainting because i have done it before in the past. A few years ago i was told i was anemic and my iron levels were low. I don t take iron because i haven t fainted in years. So how come i fainted? Also i was wondering if i fainted after putting in a tampon will i faint during sex?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The fainting after using a tampoon could be due to a heavy bleeding during the periods. If there is an associated fever and chills then toxic shock syndrome needs to be ruled out.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor